Finite population estimators in stochastic search variable selection

Loading...
Thumbnail Image

Date

2012-12

Authors

Clyde, MA
Ghosh, J

Journal Title

Journal ISSN

Volume Title

Repository Usage Stats

193
views
227
downloads

Citation Stats

Abstract

Department

Description

Provenance

Citation

Published Version (Please cite this version)

10.1093/biomet/ass040

Publication Info

Clyde, MA, and J Ghosh (2012). Finite population estimators in stochastic search variable selection. BIOMETRIKA, 99(4). pp. 981–988. 10.1093/biomet/ass040 Retrieved from https://hdl.handle.net/10161/11723.

This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.

Scholars@Duke

Clyde

Merlise Clyde

Professor of Statistical Science

Model uncertainty and choice in prediction and variable selection problems for linear, generalized linear models and multivariate models. Bayesian Model Averaging. Prior distributions for model selection and model averaging. Wavelets and adaptive kernel non-parametric function estimation. Spatial statistics. Experimental design for nonlinear models. Applications in proteomics, bioinformatics, astro-statistics, air pollution and health effects, and environmental sciences.


Unless otherwise indicated, scholarly articles published by Duke faculty members are made available here with a CC-BY-NC (Creative Commons Attribution Non-Commercial) license, as enabled by the Duke Open Access Policy. If you wish to use the materials in ways not already permitted under CC-BY-NC, please consult the copyright owner. Other materials are made available here through the author’s grant of a non-exclusive license to make their work openly accessible.